# SDR 20001017SH014

- Difficulty date: August 18, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 2432 · Battery/Charger System
- Part: Case
- Part number: RG355
- Part serial: CBC326355
- Condition: Cracked
- Location: Battery
- Part time: 395 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, LEAD ACID BATTERY WAS FOUND WITH A CASE CRACK IN  ALL THE LOWER BOX CORNERS.  ALL OF THE CRACKS ARE 1 INCH TO 2 INCHES LONG.  BATTERY IS INSTALLED IN THE TAIL BOOM UNDER AN AEC STC.  AT APPROX 119.48 STA, THE LEAD ACID BATTERY IS 4 POUNDS AND THE NICAD, IS 38 POUNDS.  TIME ON BATTERY 395 HOURS.  WITH THE INCREASED WEIGHT OF BATTERY AND LOCATION, POSSIBLY THE CASE OF THE BATTERY CANNOT STAND UP TO THE VIBRATIONS.  ATTACH BRACKET WHERE THE BATTERY CLAMPS DOWN IS SQUARE CUT NOT ROUNDED.  SUBMITTER STATED SECOND ACFT IN FLEET AT THIS SITE WITH THIS CONDITION.  TO-DATE, SUBMITTER HAS HAD 6 CASES OF BATTERY BOX CASE CRACKING.  (X)
